Solvability of a nonlocal boundary value problem and the smoothness of the domain
Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1426-1429
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_10_a19,
author = {J. V. Kapanadze},
title = {Solvability of a nonlocal boundary value problem and the smoothness of the domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1426--1429},
year = {2004},
volume = {40},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_10_a19/}
}
J. V. Kapanadze. Solvability of a nonlocal boundary value problem and the smoothness of the domain. Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1426-1429. http://geodesic.mathdoc.fr/item/DE_2004_40_10_a19/